On the disconnection of Banach spaces
Fundamenta Mathematicae, Tome 48 (1959) no. 2, pp. 189-200
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_48_2_189_200,
author = {A. Granas},
title = {On the disconnection of {Banach} spaces},
journal = {Fundamenta Mathematicae},
pages = {189--200},
year = {1959},
volume = {48},
number = {2},
doi = {10.4064/fm-48-2-189-200},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-48-2-189-200/}
}
A. Granas. On the disconnection of Banach spaces. Fundamenta Mathematicae, Tome 48 (1959) no. 2, pp. 189-200. doi: 10.4064/fm-48-2-189-200
Cité par Sources :